MathSciNet Relay Station
MathSciNet bibliographic data
MR790119 32B30 (14B07 14C30 32G11 58A14)
Scherk, J.; Steenbrink, J. H. M. On the mixed Hodge structure on the cohomology of the Milnor fibre. Math. Ann. 271 (1985), no. 4, 641–665.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement